Authors: Ognjanović, Zoran 
Perović, Aleksandar
Ilić Stepić, Angelina 
Affiliations: Mathematics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Tableau For the Logic ILP
Journal: Publications de l'Institut Mathématique
Volume: 112
Issue: 126
First page: 1
Last page: 11
Issue Date: 2022
Rank: M24
ISSN: 0350-1302
DOI: 2-s2.0-85143786915
Abstract: 
A tableau system for a logic suitable for intuitionistic reasoning about probabilities is presented. Soundness and completeness of the system are proved. A decision procedure based on the tableau system is given.
Keywords: intuitionistic logic | probability operators | proof procedure
Publisher: Mathematical Institute of the Sebian Academy of Sciences and Arts

Show full item record

Page view(s)

38
checked on Apr 23, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.